# SDR CA981028008

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Condition: Failed
- Location: Power Brake
- Part time: 52 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, PILOT FAILED TO GET POWER BRAKE PRESSURE AND ANTI-SKID BREAKER TRIPPED.  FURTHER INVESTIGATION FOUND A NEW POWER BRAKE MOTOR HAD FAILED.
